# SDR AALA981138

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Bs 1461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LEFT AND RT AFT TRUNNION BOLT SPOT FACE SURFACES, TOP SIDES.  REMOVED CORROSION, CASTING BEYOND LIMITS.  REPAIRED PER ESO 7349, DATE 6-5-98.  (M)
